Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The separable Jung constant in Banach spaces

Tom 258 / 2021

Jesús M. F. Castillo, Pier Luigi Papini Studia Mathematica 258 (2021), 157-173 MSC: 46B04, 46B20, 46B26, 46M18. DOI: 10.4064/sm190812-11-5 Opublikowany online: 20 November 2020

Streszczenie

This paper contains a study of the separable version $J_s(\cdot )$ of the classical Jung constant. We first establish, following Davis (1977), that a Banach space $X$ is $1$-separably injective if and only if $J_s(X)=1$. This characterization is then used for the understanding of new $1$-separably injective spaces. The last section establishes the inequality $\frac {1}{2}K(Y)J_s(X)\leq e_1^s(Y,X)$ connecting the separable Jung constant, Kottman’s constant and the separable-one-point extension constant for Lipschitz maps, which is then used to derive an improved version of Kalton’s inequality $K(X,c_0)\leq e(X,c_0)$ and a new characterization of $1$-separable injectivity.

Autorzy

  • Jesús M. F. CastilloInstituto de Matemáticas
    de la Universidad de Extremadura
    Avenida de Elvas
    06071 Badajoz, Spain
    e-mail
  • Pier Luigi PapiniVia Martucci 19
    40136 Bologna, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek